Alert archive / Tennessee / Wind Advisories in 2014
Wind Advisory 6, NWS Nashville, TN
NWS Nashville, TN issued this wind advisory at Mar 26, 2014, 11:50 AM CDT for 38 counties in Tennessee. It took effect at Mar 27, 2014, 10:00 AM CDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Mar 26, 2014, 11:50 AM CDT (16:50 UTC)
- In effect from
- Mar 27, 2014, 10:00 AM CDT
- Expired
- Mar 28, 2014, 4:00 AM CDT
- In force
- 18 hr
- Issued by
- NWS Nashville, TN
All 38 counties
Bedford County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 30 km from the middle of the area, began a volume at 16:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 4.8 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1530 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- -32 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
505 WWUS74 KOHX 261650 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 1150 AM CDT WED MAR 26 2014 ...WIND ADVISORY FOR ALL OF MIDDLE TENNESSEE FROM 10 AM CDT THURSDAY MORNING THROUGH 4 AM CDT FRIDAY MORNING... .A STRONG SURFACE PRESSURE GRADIENT WILL EXIST ON THURSDAY BETWEEN A HIGH PRESSURE AREA CENTERED ALONG THE EAST COAST AND A CENTRAL PLAINS LOW PRESSURE CENTER. AS A RESULT...SOUTHERLY WINDS WILL BECOME GUSTY THURSDAY MORNING AND CONTINUE DURING THE DAY INTO THURSDAY NIGHT. SUSTAINED WINDS OF 20 TO 25 MPH WITH GUSTS TO 40 MPH WILL OCCUR DURING THE ADVISORY PERIOD. TNZ005>011-023>034-056>066-075-077>080-093>095-270300- /O.NEW.KOHX.WI.Y.0006.140327T1500Z-140328T0900Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN... BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY... SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO... LAWRENCEBURG...PULASKI 1150 AM CDT WED MAR 26 2014 ...WIND ADVISORY IN EFFECT FROM 10 AM THURSDAY TO 4 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THURSDAY TO 4 AM CDT FRIDAY. * TIMING...10 AM THURSDAY TO 4 AM FRIDAY. * WINDS...SOUTHERLY AT 20 TO 25 MPH WITH GUSTS TO 40 MPH. * IMPACTS...LARGE VEHICLES WILL EXPERIENCE MORE DIFFICULT DRIVING CONDITIONS. LOOSE OBJECTS MAY BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF 35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BOYD 01
5 follow-up statements
417 WWUS74 KOHX 262159 AAA NPWOHX URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 459 PM CDT WED MAR 26 2014 ...WIND ADVISORY FOR ALL OF MIDDLE TENNESSEE FROM 10 AM CDT THURSDAY THROUGH 4 AM CDT FRIDAY... .A STRONG SURFACE PRESSURE GRADIENT WILL EXIST ON THURSDAY BETWEEN A HIGH PRESSURE AREA CENTERED ALONG THE EAST COAST AND A CENTRAL PLAINS LOW PRESSURE CENTER. AS A RESULT...SOUTHERLY WINDS WILL BECOME GUSTY THURSDAY MORNING AND CONTINUE DURING THE DAY INTO THURSDAY NIGHT. SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL OCCUR DURING THE ADVISORY PERIOD. TNZ005>011-023>034-056>066-075-077>080-093>095-270300- /O.CON.KOHX.WI.Y.0006.140327T1500Z-140328T0900Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN... BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY... SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO... LAWRENCEBURG...PULASKI 459 PM CDT WED MAR 26 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM CDT THURSDAY TO 4 AM CDT FRIDAY... * TIMING...10 AM CDT THURSDAY TO 4 AM CDT FRIDAY. * WINDS...SOUTHERLY AT 20 TO 30 MPH WITH GUSTS TO 40 MPH. * IMPACTS...LARGE VEHICLES WILL EXPERIENCE MORE DIFFICULT DRIVING CONDITIONS. LOOSE OBJECTS MAY BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF 35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 31
186 WWUS74 KOHX 270250 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 950 PM CDT WED MAR 26 2014 ...WIND ADVISORY FOR ALL OF MIDDLE TENNESSEE FROM 10 AM CDT THURSDAY THROUGH 4 AM CDT FRIDAY... .A STRONG SURFACE PRESSURE GRADIENT WILL EXIST ON THURSDAY BETWEEN A HIGH PRESSURE AREA CENTERED ALONG THE EAST COAST AND A CENTRAL PLAINS LOW PRESSURE CENTER. AS A RESULT...SOUTHERLY WINDS WILL BECOME GUSTY THURSDAY MORNING AND CONTINUE DURING THE DAY INTO THURSDAY NIGHT. SUSTAINED WINDS OF 15 TO 30 MPH WITH GUSTS TO 40 MPH WILL OCCUR DURING THE ADVISORY PERIOD. TNZ005>011-023>034-056>066-075-077>080-093>095-271100- /O.CON.KOHX.WI.Y.0006.140327T1500Z-140328T0900Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN... BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY... SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO... LAWRENCEBURG...PULASKI 950 PM CDT WED MAR 26 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THURSDAY TO 4 AM CDT FRIDAY... * TIMING...10 AM CDT THURSDAY TO 4 AM CDT FRIDAY. * WINDS...SOUTHERLY AT 15 TO 30 MPH WITH GUSTS TO 40 MPH. * IMPACTS...LARGE VEHICLES WILL EXPERIENCE MORE DIFFICULT DRIVING CONDITIONS. LOOSE OBJECTS MAY BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF 35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 21
610 WWUS74 KOHX 270919 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 419 AM CDT THU MAR 27 2014 ...WIND ADVISORY FOR ALL OF MIDDLE TENNESSEE FROM 10 AM CDT T0DAY THROUGH 4 AM CDT TOMORROW MORNING... .A STRONG SURFACE PRESSURE GRADIENT WILL DEVELOP TODAY BETWEEN A HIGH PRESSURE AREA CENTERED ALONG THE EAST COAST AND A CENTRAL PLAINS LOW PRESSURE CENTER. AS A RESULT...SOUTHERLY WINDS WILL BECOME GUSTY THIS MORNING AND PERSIST THROUGH MOST OF TONIGHT. SUSTAINED WINDS OF 15 TO 25 MPH WITH GUSTS TO 45 MPH WILL OCCUR DURING THE ADVISORY PERIOD. TNZ005>011-023>034-056>066-075-077>080-093>095-271800- /O.CON.KOHX.WI.Y.0006.140327T1500Z-140328T0900Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN... BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY... SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO... LAWRENCEBURG...PULASKI 419 AM CDT THU MAR 27 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM CDT FRIDAY... * TIMING...10 AM CDT THURSDAY TO 4 AM CDT FRIDAY. * WINDS...SOUTHERLY AT 15 TO 25 MPH WITH GUSTS TO 45 MPH. * IMPACTS...LARGE VEHICLES WILL EXPERIENCE MORE DIFFICULT DRIVING CONDITIONS. LOOSE OBJECTS MAY BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF 35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 27
395 WWUS74 KOHX 271818 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 118 PM CDT THU MAR 27 2014 ...WIND ADVISORY FOR ALL OF MIDDLE TENNESSEE UNTIL 4 AM CDT TOMORROW MORNING... .A STRONG SURFACE PRESSURE GRADIENT HAS DEVELOPED BETWEEN A HIGH PRESSURE AREA CENTERED ALONG THE EAST COAST AND A CENTRAL PLAINS LOW PRESSURE CENTER. AS A RESULT, STRONG SOUTHERLY WINDS WILL PERSIST THIS AFTERNOON AND MOST OF TONIGHT. SUSTAINED WINDS OF 15 TO 25 MPH WITH GUSTS TO 45 MPH WILL OCCUR DURING THE ADVISORY PERIOD. TNZ005>011-023>034-056>066-075-077>080-093>095-280000- /O.CON.KOHX.WI.Y.0006.000000T0000Z-140328T0900Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN... BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY... SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO... LAWRENCEBURG...PULASKI 118 PM CDT THU MAR 27 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY... * TIMING...UNTIL 4 AM CDT FRIDAY. * WINDS...SOUTHERLY AT 15 TO 25 MPH WITH GUSTS TO 45 MPH. * IMPACTS...LARGE VEHICLES WILL EXPERIENCE MORE DIFFICULT DRIVING CONDITIONS. LOOSE OBJECTS MAY BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF 35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ROSE
729 WWUS74 KOHX 280006 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 706 PM CDT THU MAR 27 2014 ...WIND ADVISORY CONTINUES FOR ALL OF MIDDLE TENNESSEE UNTIL 4 AM CDT TOMORROW MORNING... .A STRONG SURFACE PRESSURE GRADIENT HAS DEVELOPED BETWEEN A HIGH PRESSURE AREA CENTERED OFF THE EAST COAST AND A CENTRAL PLAINS LOW PRESSURE CENTER. AS A RESULT...STRONG SOUTHERLY WINDS WILL PERSIST INTO THIS EVENING AND THROUGH MUCH OF TONIGHT. SUSTAINED WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL OCCUR DURING THE REMAINDER OF THE ADVISORY PERIOD. TNZ005>011-023>034-056>066-075-077>080-093>095-280900- /O.CON.KOHX.WI.Y.0006.000000T0000Z-140328T0900Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN... BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY... SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO... LAWRENCEBURG...PULASKI 706 PM CDT THU MAR 27 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY... * TIMING...UNTIL 4 AM CDT FRIDAY. * WINDS...SOUTHERLY AT 15 TO 25 MPH WITH GUSTS TO 35 MPH. * IMPACTS...LARGE VEHICLES WILL EXPERIENCE MORE DIFFICULT DRIVING CONDITIONS. LOOSE OBJECTS MAY BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF 35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 21
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this wind advisory went out at Mar 26, 10:05 AM CDT, 1 hour 45 minutes earlier.
Area forecast discussion, Mar 26, 10:05 AM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1005 AM CDT WED MAR 26 2014 .UPDATE... BLUE SKIES ACROSS THE AREA WITH TEMPS IN THE MIDDLE 30S WEST OF THE PLATEAU WHERE READINGS ARE IN THE UPPER 20S TO JUST BELOW FREEZING. LOOK FOR LIGHT WINDS AND SUNNY SKIES TODAY WITH AFTERNOON HIGHS MOSTLY IN THE MID AND UPPER 40S. NO CHANGES NEEDED AT THIS TIME FOR FORECAST. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && BOYD 01
Hazardous weather outlook, Mar 26, 5:01 AM CDT, 6 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 501 AM CDT WED MAR 26 2014 TNZ005>011-023>034-056>066-075-077>080-093>095-271015- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 501 AM CDT WED MAR 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG PRESSURE GRADIENT WINDS WILL DEVELOP THURSDAY. SUSTAINED WIND SPEEDS OF AROUND 20 MPH WITH GUSTS OF 40 TO 45 MPH WILL BE LIKELY. A DAMAGING WIND GUST AND HAIL THREAT MAY DEVELOP FRIDAY EVENING AS A COLD FRONT PASSES THROUGH THE STATE. WHILE CONDITIONS ARE MARGINAL AT THIS TIME...MIDDLE TENNESSEE RESIDENTS WILL WANT TO MONITOR FUTURE FORECASTS FOR THE LATEST ON THIS DEVELOPING SITUATION. .SPOTTER CALL TO ACTION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS MAY NEED TO BE ACTIVATED FRIDAY NIGHT INTO EARLY SATURDAY MORNING. 27
Nearby
Wind Advisories in Tennessee, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.